A member asked:

Took 1 mg ativan (lorazepam) and a half of 1mg at midnight. can i drink at 6pm? one margarita .will i die? drinking with ativan (lorazepam) in my system makes me more loopy.

A doctor has provided 1 answer
Dr. David Nelson answered

Specializes in Family Medicine

you really shouldn't mix them. The combination with make you drunk very quickly and depress your breathing. It is very dangerous.

Answered Apr 30, 2021

3.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...